English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/13846
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 10 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Homogeneous quaternionic Kaehler structures and quaternionic hyperbolic space

AutorCastrillón López, Marco; Gadea, Pedro M. ; Swann, Andrew F.
Palabras claveHomogeneous quaternionic Kaehler structures
Quaternionic hyperbolic space
Fecha de publicación31-oct-2006
EditorBirkhäuser Verlag
Springer
CitaciónTransformation Groups 11(4): 575-608 (2006)
ResumenAn explicit classification of homogeneous quaternionic Kaehler structures by real tensors is derived and we relate this to the representation-theoretic description found by Fino. We then show how the quaternionic hyperbolic space HH(n) is characterised by admitting homogeneous structures of a particularly simple type. In the process we study the properties of different homogeneous models for HH(n).
Descripción34 pages.-- MSC codes: 53C30; 53C26.-- Printed version published Dec 2006.-- ArXiv pre-print available at: http://arxiv.org/abs/math/0504550
Versión del editorhttp://dx.doi.org/10.1007/s00031-005-1124-3
URIhttp://hdl.handle.net/10261/13846
DOI10.1007/s00031-005-1124-3
ISSN1083-4362 (Print)
1531-586X (Online)
Aparece en las colecciones: (CFMAC-IFF) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
TransfGroupsCGS.pdf322,12 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.